# SDR UALA2012070903697

- Difficulty date: July 9, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 51,605 hours, 6,080 cycles
- Engine: Pwa PW4056
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Worn
- Location: R5 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R5 DOOR FWD BUSTLE HOOK ATTACH BRACKET WORN HALF WAY THROUGH.   REPAIRED BRACKET REF DWG 65B56262.
